Debt and managerial rents in a real-options model of the firm

Lambrecht, B M and Myers, S C (2008) Debt and managerial rents in a real-options model of the firm. Journal of Financial Economics, 89 (2). pp. 209-231. ISSN 0304-405X

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Financial Economics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44909
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:23
Refereed?: Yes
Published?: Published
Last Modified: 03 Sep 2019 01:16
URI: https://eprints.lancs.ac.uk/id/eprint/44909

Actions (login required)

View Item View Item